# SDR SWAA2024082723008

- Difficulty date: August 6, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 12,514 hours, 5,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 050-005 AFT CARGO COMPARTMENT FLOOR STRUCTURE R/H Z ANGLE IS CORRODED STA 727C TO 767 RBL 21 WL 156<[01] 04 - REPAIRED R/H ZEE CHANNEL BETWEEN STA 727H + 11.500 IN. TO STA 767 AT RBL 21 AND WL 156 PER [SRM 53-00-53-2R-5-D00308 (REPAIR 5 - CARGO COMPARTMENT SIDEPLATE REPAIR BETWEEN FLOOR PANEL SPLICES - PERMANENT)];[02] VERIFIED STEP 1 AUDIT CW
